Author: CW Li; B Xiong; JK Qiang; YZ Lu; AF Li Chang-wei Xiong Bin Qiang Jian-ke Lu Yu-zeng

Title: Multiple linear system techniques for 3D finite element method modeling of direct current resistivity

Journal: JOURNAL OF CENTRAL SOUTH UNIVERSITY OF TECHNOLOGY

Year: 2012

Volume: 19

Page: 424 - 432


Author: T Zhou;

Title: Stochastic Galerkin methods for elliptic interface problems with random input

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS CT 7th International Conference on Scientific Computing and Applications CY JUN 13-16, 2010 CL Dalian, PEOPLES R CHINA HO Dalian Univ Technol

Year: 2011

Volume: 236

Page: 782 - 792